MAUDE Adverse Event Report: MICROMAR INDÚSTRIA E COMÉRCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)

MICROMAR INDÚSTRIA E COMÉRCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Model Number DM0010FAA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The cranial perforator didn't stop at the inner table; it was manually stopped by the surgeons.

Brand Name
EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Manufacturer (Section D)
MICROMAR INDÚSTRIA E COMÉRCIO LTDA
MDR Report Key10188821
Report Number10188821
Device Sequence Number909239
Product Code HBF
UDI-Device Identifier07898959543333
UDI-Public(01)07898959543333
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/16/2020
Report Date (Section F) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDM0010FAA
Device Catalogue NumberDM0010FAA
Device Lot Number1860/19
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight29
Date Report Sent to FDA06/16/2020